MAUDE Adverse Event Report: MPRI ENTERRA; INTESTINAL STIMULATOR

MPRI ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be submitted when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative.It was reported that the lead broke when the surgeon was placing it; it was replaced with a new lead.The patient status was noted to have been recovered without sequela.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Analysis of the lead (serial # (b)(4)) found that the polypropylene suture was cut at the distal end.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8257887
Report Number2649622-2019-00995
Device Sequence Number16652851
Product Code LNQ
UDI-Device Identifier00643169936577
UDI-Public00643169936577
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR